# SDR RAIA0012059

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 11,022 hours, 11,459 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 14157014401
- Part serial: J41LE197
- Condition: Damaged
- Location: Le Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7108-STL-DURING TAXI OUT AIRFRAME ANTI ICE FAULTED. MAINTENANCE REMOVED AND REPLACED LEFT HAND CENTER LEADING EDGE IAW J41 MAINTENANCE MANUAL.
